# SDR SIMA201005403

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 15,149 hours, 11,182 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: WA620304019
- Condition: Gouged
- Location: Apu Bay
- Part time: 15,149 hours, 11,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE RIGHT UPPER SIDE OF THE APU FIREWALL GOUGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED RIGHT UPPER SIDE OF THE APU FIREWALL IAW EO -CR-53MR-203.  THE AIRCRAFT WAS RETURNED TO SERVICE.
